Sequential estimation of the parameters of linear unstable stochastic systems with guaranteed root-mean-square accuracy

V. V. Konev, S. M. Pergamenshchikov

    Research output: Contribution to journalArticle

    8 Citations (Scopus)

    Abstract

    By means of the correlation method, sequential plans are constructed for estimating the parameters of a random process, described by a p-order stochastic differential equation. This plans guarantee the estimation of unknown parameters with a specified root-mean-square accuracy in the case, when the characteristic polynomial has roots with both positive and negative real components.

    Original languageEnglish
    Pages (from-to)35-48
    Number of pages14
    JournalProblemy Peredachi Informatsii
    Volume28
    Issue number4
    Publication statusPublished - Oct 1992

    Fingerprint

    Correlation methods
    Stochastic systems
    Random processes
    Differential equations
    Polynomials

    ASJC Scopus subject areas

    • Electrical and Electronic Engineering

    Cite this

    Sequential estimation of the parameters of linear unstable stochastic systems with guaranteed root-mean-square accuracy. / Konev, V. V.; Pergamenshchikov, S. M.

    In: Problemy Peredachi Informatsii, Vol. 28, No. 4, 10.1992, p. 35-48.

    Research output: Contribution to journalArticle

    @article{6b93f7d581e847dbac4c51e7c037720e,
    title = "Sequential estimation of the parameters of linear unstable stochastic systems with guaranteed root-mean-square accuracy",
    abstract = "By means of the correlation method, sequential plans are constructed for estimating the parameters of a random process, described by a p-order stochastic differential equation. This plans guarantee the estimation of unknown parameters with a specified root-mean-square accuracy in the case, when the characteristic polynomial has roots with both positive and negative real components.",
    author = "Konev, {V. V.} and Pergamenshchikov, {S. M.}",
    year = "1992",
    month = "10",
    language = "English",
    volume = "28",
    pages = "35--48",
    journal = "Problemy Peredachi Informatsii",
    issn = "0555-2923",
    publisher = "Izdatel'stvo Nauka",
    number = "4",

    }

    TY - JOUR

    T1 - Sequential estimation of the parameters of linear unstable stochastic systems with guaranteed root-mean-square accuracy

    AU - Konev, V. V.

    AU - Pergamenshchikov, S. M.

    PY - 1992/10

    Y1 - 1992/10

    N2 - By means of the correlation method, sequential plans are constructed for estimating the parameters of a random process, described by a p-order stochastic differential equation. This plans guarantee the estimation of unknown parameters with a specified root-mean-square accuracy in the case, when the characteristic polynomial has roots with both positive and negative real components.

    AB - By means of the correlation method, sequential plans are constructed for estimating the parameters of a random process, described by a p-order stochastic differential equation. This plans guarantee the estimation of unknown parameters with a specified root-mean-square accuracy in the case, when the characteristic polynomial has roots with both positive and negative real components.

    UR - http://www.scopus.com/inward/record.url?scp=0026931250&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0026931250&partnerID=8YFLogxK

    M3 - Article

    VL - 28

    SP - 35

    EP - 48

    JO - Problemy Peredachi Informatsii

    JF - Problemy Peredachi Informatsii

    SN - 0555-2923

    IS - 4

    ER -